[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] site problem

Hello everyone,

I've been quite a number of site problems recently.  After several
experiences with no doubt an allergy to the adhesive, I am now prepping
with Skin prep, putting down a layer of IV3000, then putting in my
infusion set over that and covering with another dressing.  Now at
around 24-48 hr. after insertion, I'm experiencing itching at the
insertion site.  The last several times I've pulled the infusion set, I
notice first of all a tender lump (not reddened) under where the
infusion set went into my skin and a red and itchy rectangle in the
shape of the "wings" of the sofset.  I've recently gone from a ratio of
5:1 to 4:1 Humalog/Regular mixture in the reservior.  Any ideas?

Thanks,Janet Riganti

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml